Commutative n-Gorenstein Rings.

Idun Reiten; Robert Fossum

Mathematica Scandinavica (1972)

  • Volume: 31, page 33-48
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Reiten, Idun, and Fossum, Robert. "Commutative n-Gorenstein Rings.." Mathematica Scandinavica 31 (1972): 33-48. <>.

author = {Reiten, Idun, Fossum, Robert},
journal = {Mathematica Scandinavica},
pages = {33-48},
title = {Commutative n-Gorenstein Rings.},
url = {},
volume = {31},
year = {1972},

AU - Reiten, Idun
AU - Fossum, Robert
TI - Commutative n-Gorenstein Rings.
JO - Mathematica Scandinavica
PY - 1972
VL - 31
SP - 33
EP - 48
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.